# SDR VTZA96275

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Elev Horn
- Part number: 465205
- Condition: Failure
- Location: Elev De-Ice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6578 - IAD-PWM - DURING CRUISE, MADE UNSCHEDULED LANDING AT IAD DUE TO PROP DE-ICE FAILURE, ELEVATOR HORN ICE FAILURE, AND STALL WARNING TAPE SHOWS STALL INDICATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED ELEV HORN, DE-ICE FUSE AND INSPECTED STALL WARNING.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
